Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Operator-self-similar processes in a finite-dimensional space

Authors: William N. Hudson and J. David Mason
Journal: Trans. Amer. Math. Soc. 273 (1982), 281-297
MSC: Primary 60G99; Secondary 60F99
MathSciNet review: 664042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general representation for an operator-self-similar process is obtained and its class of exponents is characterized. It is shown that such a process is the limit in a certain sense of an operator-normed process and any limit of an operator-normed process is operator-self-similar.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G99, 60F99

Retrieve articles in all journals with MSC: 60G99, 60F99

Additional Information

PII: S 0002-9947(1982)0664042-7
Keywords: Self-similar processes, semistable processes, operator-stable distributions, multivariate stable
Article copyright: © Copyright 1982 American Mathematical Society